MAUDE Adverse Event Report: NOVO NORDISK A/S, MS HJOERRING NOVOFINE PLUS 4MM (32G); NEEDLE

NOVO NORDISK A/S, MS HJOERRING NOVOFINE PLUS 4MM (32G); NEEDLE
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Serious Injury
Event or Problem Description
Event verbatim [preferred term] (related symptoms if any separated by commas).Needle was in skin and, after a week the needle worked its way out [injury associated with device].Needles keep breaking and bending [needle issue].Case description: this serious spontaneous case from the united states was reported by a consumer as "needle was in skin and, after a week the needle worked its way out(injury associated with device)" with an unspecified onset date, "needles keep breaking and bending(needle broken)" with an unspecified onset date, and concerned a female patient who was treated with novofine plus 4mm (32g) (needle) from unknown start date for "type 2 diabetes mellitus", current condition: type 2 diabetes mellitus (duration not reported).Concomitant medications included - ozempic 0.25/0.50 mg (semaglutide 1.34 mg/ml) solution for injection.On an unknown date patient reported needle was in skin and did not know about it for a week or so to work its way out.It was scary to the patient.Additionally, patient reported needles kept breaking and bending, patient has to discard it.Batch numbers novofine plus 4mm (32g) was requested.Action taken to novofine plus 4mm (32g) was not reported.The outcome for the event "needle was in skin and, after a week the needle worked its way out (injury associated with device)" was unknown.The outcome for the event "needles keep breaking and bending (needle broken)" was unknown.Reporter's causality (novofine plus 4mm (32g)) - needle was in skin and, after a week the needle worked its way out (injury associated with device): unknown.Needles keep breaking and bending (needle broken): unknown.Company's causality (novofine plus 4mm (32g)) - needle was in skin and, after a week the needle worked its way out (injury associated with device): possible.Needles keep breaking and bending (needle broken): possible.

Brand Name
NOVOFINE PLUS 4MM (32G)
Common Device Name
NEEDLE
Manufacturer (Section D)
NOVO NORDISK A/S, MS HJOERRING
hjoerring,,
DA 
Manufacturer (Section G)
NOVO NORDISK A/S, MS HJOERRING
stenager allé 4
hjoerring,, 9800
DA   9800
Manufacturer Contact
p.o. box 846
plainsboro,, NJ 08536
8007276500
MDR Report Key22585542
Report Number9681822-2025-00002
Device Sequence Number14575019
Product Code FMI
UDI-Device Identifier00301691855505
UDI-Public00301691855505
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K133738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberN/A
Device Catalogue Number185550
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OZEMPIC 0.25/0.50 MG (SEMAGLUTIDE 1.34 MG/ML).
Outcome Attributed to Adverse Event Other;
Patient SexFemale